Validity of the Bethe-Yang hypothesis in the delta-function interaction problem

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We give an explicit verification of the Bethe-Yang hypothesis in the one-dimensional delta-function interaction problem.

Original languageEnglish
Pages (from-to)2017-2019
Number of pages3
JournalJournal of Mathematical Physics
Volume22
Issue number9
DOIs
Publication statusPublished - 1981
Externally publishedYes

Fingerprint

Delta Function
delta function
Interaction
interactions

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Validity of the Bethe-Yang hypothesis in the delta-function interaction problem. / Fung, M. K.

In: Journal of Mathematical Physics, Vol. 22, No. 9, 1981, p. 2017-2019.

Research output: Contribution to journalArticle

@article{50500aa85d184d92abb01a36b0b57487,
title = "Validity of the Bethe-Yang hypothesis in the delta-function interaction problem",
abstract = "We give an explicit verification of the Bethe-Yang hypothesis in the one-dimensional delta-function interaction problem.",
author = "Fung, {M. K.}",
year = "1981",
doi = "10.1063/1.525150",
language = "English",
volume = "22",
pages = "2017--2019",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "9",

}

TY - JOUR

T1 - Validity of the Bethe-Yang hypothesis in the delta-function interaction problem

AU - Fung, M. K.

PY - 1981

Y1 - 1981

N2 - We give an explicit verification of the Bethe-Yang hypothesis in the one-dimensional delta-function interaction problem.

AB - We give an explicit verification of the Bethe-Yang hypothesis in the one-dimensional delta-function interaction problem.

UR - http://www.scopus.com/inward/record.url?scp=26444611093&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=26444611093&partnerID=8YFLogxK

U2 - 10.1063/1.525150

DO - 10.1063/1.525150

M3 - Article

AN - SCOPUS:26444611093

VL - 22

SP - 2017

EP - 2019

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 9

ER -